# SDR SWAA2022021537608

- Difficulty date: June 16, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 20,444 hours, 8,930 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AT FWD WINGTIP; 2 BALANCE WEIGHTS INSIDE L/E ARE CORRODED. / RECIEVED NEW LEFT WING AFT FWD WING TIP; 2 BALANCE WEIGHTS INSIDE L/E P/N 737-9301-13 IAW AVIATIONS PARTENERS BOEING 737-9300 BALASTE NEED INSTALL IN W/O 37883/5000/0018 STEP 2 ATAG # WN6361
